You stated that you have mitral valve prolapse. Are your doctors going to fix this issue? It is likely that if that was fixed, then the PVCs would be fixed as well. If the current medications are not working for the PVCs, then you could ask about something else. You will find that most heart medications will say they are indicated for one thing but they are all used "off label" for other uses. Just because you are prescribed something that says that it is for X doesn't mean you have X.
Oh such a relief; I hope this is the case coz I am really scared , I have a follow up apppointment in 2 days.. wish me luck
.. thx for the suppprt ..
Please discuss with your doctor what s/he believes is causing the symptoms. The mention of Angina as an application of the medication does not mean you have angina.
For example the primary use of a beta blocker is to treat high blood pressure, but I take it to lower my heart rate, not my blood pressure. Beta blockers do both, and the associated, in my case unwanted, drop in blood pressure can cause dizziness. I am not trying to say this has any specific application to your situation, it is just an example I am familiar with on multiple uses of a drug.
Ok now I amlike supper worry I think I had an angina today I went to the dr with v bad chest pain i was doing my regular pysiotherapy and i uae the bike for 5 min after i finished the pain started sweeting and light headed short of breath I almost fainted my bb reached 170 , he did the ECG and let me rest for a while ; then he prescribed medicine called procoralin I read the pamflet and it said for angina ... is that possible with just PVC's
Ya I had but not that contiiniously and that agrissive usually its couple of days not month and not 24/7
I am a PVC sufferer as-well. I'm 45 and have had these forever. During my younger years it was very rare but I can remember the sensation. As I got older, into adulthood, I started getting these flare ups where I would have episodes of frequent PVCs.
Back in 2009 I had my worst flare-up, getting around 6,000 per day. Even then I would go a few hours here and there where it would settle down, then they'd start back up again. I had many many tests, all fine. I tried beta blockers. BBs seemed to make them worse. I also tried a calcium channel blocker, this seems to also make them much worse.
I'm not a huge fan of treating benign PVCs with BBs or CCBs. I don't know what the strategy is by using these. They may help if your PVCs are enhanced with a higher rate because these meds slow your heart rate down which is an indirect treatment. This wasn't the case for me. I also noticed that my heart adjusted to them requiring higher and higher dosages which wasn't a solution in my mind.
Eventually, after about 10 months, my 2009 outbreak settled down.
I never found out what caused it. I made some changes that I maintain to this day, they are:
Eliminated caffeine COMPLETELY. If you are a regular caffeine drinker it could take a few months to reverse the changes that occur in your body as a result of it. It's not as simple as clearing it from diet. Cells that are impacted by it adopt to it, and this requires time to reverse.
I found that magnesium supplements helped me even during the major outbreak. Research this, as there are various ways to supplement it and you must find one that works for you.
I eliminated all diet drinks, made an effort to get my diet as natural as-possible. I drink nothing but water now, with an occasional beer...
I don't know if it was the changes I made or if something else out of my control caused the flare up which eventually resolved.
Is this a recent flare up? Have you ever had a PVC flare up before?
Ya but it looks risky from wt I read .. ppl r suffering more after the ablation.. I am atill figuring out wt to do ... tyx for the advice..it may be the only w
ay at the end
Given the severity of your symptoms I think an ablation should be considered. I believe Beta Blockers offer a little relief from PVCs, but at the cost of side-effects which for some may be worse than the PVCs.
I take BB to lower my heart rate driven by permanent atrial fibrillation, and it works, but it puts me into a state of lower energy/fatigue... both typical side effects. I take 50 mg a day, a medium size dose, and I am a large male, not sure what that has to do with the dose, but I'd think a small person would take less for the same effect.
Hope you get some help form the many people on this community who suffer from PVCs.